U.S. doctors online nowAsk doctors free
A 49-year-old male asked:

i have sciadica ....a few more days left of prednisone....still a little pain. what would u suggest after prednisone. thx?

1 doctor answer1 doctor weighed in
Dr. Ronald Krauser
Rheumatology 52 years experience
Physical therapy: Physical therapy would be a reasonable next step. If the symptoms continue, an MRI would be needed to clearly define the problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.